In this paper, sufficient conditions for almost sure stability and asymptotic stability of certain classes of linear stochastic distributed-parameter dynamical systems are derived. These systems are described by a set of linear partial differential or differential-integral equations with stochastic parameters. Various examples are given to illustrate the application of the main results.
On the Almost Sure Stability of Linear Stochastic Distributed-Parameter Dynamical Systems
P. K. C. Wang
Department of Electrical Engineering, University of Southern California, Los Angeles, Calif.
- Views Icon Views
- Share Icon Share
- Cite Icon Cite
- Search Site
Wang, P. K. C. (March 1, 1966). "On the Almost Sure Stability of Linear Stochastic Distributed-Parameter Dynamical Systems." ASME. J. Appl. Mech. March 1966; 33(1): 182–186. https://doi.org/10.1115/1.3624976
Download citation file:
- Ris (Zotero)
- Reference Manager
Get Email Alerts
Thermal Expansion Induced Neutrality of a Circular and an Annular Elastic Inhomogeneity
J. Appl. Mech (December 2019)